EconPapers    
Economics at your fingertips  
 

A Note on Nonparametric Identification of Distributions of Random Coefficients in Multinomial Choice Models

Jeremy Fox

Annals of Economics and Statistics, 2021, issue 142, 305-310

Abstract: I prove the point identfication of the joint distribution of the vector of random coefficients and additive, good-specific errors in a multinomial choice model. The identification theorem extends the binary choice results of Ichimura and Thompson (1998) as well as Gautier and Kitamura (2013) from two to two or more choices.

Keywords: Discrete Choice; Multinomial Choice; Random Coefficients; Demand. (search for similar items in EconPapers)
JEL-codes: C14 C25 C35 (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://www.jstor.org/stable/10.15609/annaeconstat2009.142.0305 (text/html)

Related works:
Working Paper: A Note on Nonparametric Identification of Distributions of Random Coefficients in Multinomial Choice Models (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:2021:i:142:p:305-310

DOI: 10.15609/annaeconstat2009.142.0305

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Laurent Linnemer ().

 
Page updated 2025-03-19
Handle: RePEc:adr:anecst:y:2021:i:142:p:305-310